# SDR C2XA05CL029

- Difficulty date: April 28, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N14960
- Make and model: Emb EMB-145LR
- Aircraft serial: 145100
- Aircraft time: 15,521 hours, 11,555 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 7287501643
- Condition: Burned
- Location: Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT NR 2249, THE CREW REPORTED AN UNIDENTIFIED BURNING ODOR AT THE REAR OF THE AIRCRAFT.  MAINTENANCE INSPECTED THE CABIN AREA AND FOUND THE CENTER/LEFT CABIN LIGHT NOT ILLUMINATED AND THE LIGHT ASSEMBLY BURNED.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY AND THE OPERATIONAL TESTS WERE GOOD WITH NO MORE BURNING SMELL.
